# SDR AALA2009050700002

- Difficulty date: May 7, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 58,752 hours, 9,346 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT MIA-CDG. AIRCRAFT HAD POSSIBLE UNCOMMANDED FUEL TRANSFER.  EMERGENCY DECLARED LANDED JFK WITHOUT INCIDENT.  FOUND NO UNCOMMANDED FUEL TRANSFER AS IT WAS A PREMATURE FUEL BURN ISSUE.  REPLACED BOTH CENTER BOOST PUMPS.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
